MAUDE Adverse Event Report: COOK INC BANDER URETERAL DIVERSION STENT SET; GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY

COOK INC BANDER URETERAL DIVERSION STENT SET; GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY
Catalog Number 025226-OE
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
 
Event or Problem Description
The complainant reported that the wire stripped and broke prior to patient contact.The device was unraveling when it was removed from the package of the bander ureteral diversion stent set and a new wire was opened to complete procedure.There was no reported impact to the patient or end user as a result of the product problem.

Brand Name
BANDER URETERAL DIVERSION STENT SET
Common Device Name
GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7421222
Report Number1820334-2018-01090
Device Sequence Number1544761
Product Code GBL
UDI-Device Identifier00827002171862
UDI-Public(01)00827002171862(17)171023(10)5385910
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number025226-OE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1